# SDR SWAA2025102822276

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR AREA WAFFLE PLATE JUST OTBD OF PANEL 551DB, CRACKED AT FASTENER.   DRILLED AND REMOVED CRACKED WAFFLE PLATE IAW SRM 51-40-02-0G-0.  INSTALLED NEW WAFFLE PLATE IAW SRM 51-40-02-0G-0, PART 115A2781-3.
